# SDR QXEA200500676

- Difficulty date: April 2, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 14,483 hours, 20,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND INBOARD SEAT TRACK, FLOOR PANEL NUT PLATES DIRTY, POSSIBLY CORRODED ON INSIDE SURFACE BETWEEN STATION X182 AND X235.0.  REPAIRED IAW DHC-8 200 SRM 51-40-11.
